Fast effective pain relief
Paracare provides fast pain relief for -
- Back pain
- Sore throat
- Period pain
- Muscular pain
- Colds and flu
- Reduces Fever
What else should I know?
Pharmacy Only Medicine
Each tablet contains - Paracetamol 500mg.
Adults - Take 1 to 2 tablets every 4 to 6 hours up to a maximum of 4 doses in 24 hours.
Children 6 to 12 years - Take half to one tablet every 4 to 6 hours up to a maximum of 4 doses in 24 hours.
Do not take with paracetamol containing medication.
Note: Customer reviews are written by website visitors and are not intended as medical advice.
Average Customer Review: Not yet rated
Write an online review and share your thoughts with others.
browse by condition
health chemist blog
Regular articles about health conditions and health products.read all blog
Join Us on Facebook
for special offers, giveaways, & more!